Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Rigidity of infinitesimal momentum maps

Autor
Miranda, E.; Esposito, C.
Tipus d'activitat
Article en revista
Revista
Israel journal of mathematics
Data de publicació
2017
Volum
219
Número
2
Pàgina inicial
757
Pàgina final
781
DOI
https://doi.org/10.1007/s11856-017-1497-8 Obrir en finestra nova
Repositori
http://arxiv.org/abs/1410.5202 Obrir en finestra nova
http://hdl.handle.net/2117/101515 Obrir en finestra nova
URL
https://link.springer.com/article/10.1007%2Fs11856-017-1497-8 Obrir en finestra nova
Resum
In this paper we prove rigidity theorems for Poisson Lie group actions on Poisson manifolds. In particular, we prove that close infinitesimal momentum maps associated to Poisson Lie group actions are equivalent using a normal form theorem for SCI spaces. When the Poisson structure of the acted manifold is integrable, this yields rigidity also for lifted actions to the symplectic groupoid.
Citació
Miranda, E., Esposito, C. Rigidity of infinitesimal momentum maps. "Israel journal of mathematics", 2016.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius